Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 307903, 4 pages
Research Article

Constrained Weak Nash-Type Equilibrium Problems

1Department of Mathematics, Sichuan University for Nationalities, Kangding 626000, China
2Department of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 610000, China

Received 28 January 2014; Accepted 20 March 2014; Published 14 April 2014

Academic Editor: Sheng-Jie Li

Copyright © 2014 W. C. Shuai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. C. Shuai, K. L. Xiang, and W. Y. Zhang, “Constrained Weak Nash-Type Equilibrium Problems,” Abstract and Applied Analysis, vol. 2014, Article ID 307903, 4 pages, 2014.